Non-coercive Lyapunov functions for input-to-state stability of infinite-dimensional systems

Jacob, B, Mironchenko, A, Partington, JR orcid.org/0000-0002-6738-3216 et al. (1 more author) (2020) Non-coercive Lyapunov functions for input-to-state stability of infinite-dimensional systems. SIAM Journal on Control and Optimization, 58 (5). pp. 2952-2978. ISSN 0363-0129

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 Society for Industrial and Applied Mathematics. This is an author produced version of a paper published in Siam Journal of Control and Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: infinite-dimensional systems, input-to-state stability, Lyapunov functions, nonlinear systems, linear systems
Dates:
  • Published: October 2020
  • Accepted: 6 July 2020
  • Published (online): 8 October 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Jul 2020 15:55
Last Modified: 02 Nov 2020 10:44
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/19M1297506

Share / Export

Statistics